Results 1 to 2 of 2
Rebound insomnia after quetiapine
  1. #1
    Anonymous Guest

    Default Rebound insomnia after quetiapine

    I'm a pretty freaked out. I was on quetiapine for two months, the first month 50 mg. (it was too much, I slept all the time), the second month 25 mg (my psychiatrist told me, that the dose couldn't be smaller). Even though I have a lot of trouble sleeping for the last two weeks (I quit two weeks ago) I guess it's the rebound insomnia. Does anybody know how long it will last? And is there something I can do to help it? I didn't thought it possible after such a short while on such a small dose. Please help.

  2. #2
    Kaitlinb24 is offline New Member
    Join Date
    Jan 2019
    Posts
    1

    Default

    Not sure how I can help..I was on 100mg of seroquel cause I have racing thoughts.Been 13 days no seroquel and cant sleep.Sorry,hope it gets better soon

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22